NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I menstruated like 2 weeks ago and sometime this week my breast started paining me and my friend thought i was either ovulating or it's an hormonal inbalance.then I started feeling feverish although i had been under work stress,which made me go to a pharmacy and through my symptoms they gave me Ciprotab and lonart.I started using it day before Wednesday and All of a sudden I started menstruating again. the glownot as heavy as it normally is. I'm extremely confused on what is happening to my system. thank you"

    User Avatar
    A 34 years year old female asked:
    2 years ago
    I menstruated like 2 weeks ago and sometime this week my breast started paining me and my friend thought i was either ovulating or it's an hormonal inbalance.then I started feeling feverish although i had been under work stress,which made me go to a pharmacy and through my symptoms they gave me Ciprotab and lonart.I started using it day before Wednesday and All of a sudden I started menstruating again. the glownot as heavy as it normally is. I'm extremely confused on what is happening to my system. thank you
    Dr. Olabisi A answered:
    2 years ago
    Hello madam. The change in your menstrual cycle may be due to hormonal imbalances or from stress and illness. Hormonal imbalances can be from use of contraceptives too. And it is normal for cycles to change due to the above reasons. I will advise you keep a watch on your menses for the next 2-3 months, it should normalise.Also whenever you feel symptoms lkke the ones you mentioned, it is better you get testes for malaria parasite and a Full blood count to check for infections before you get a prescription, this is to prevent resistance to the drugs. All the best madam
    Doctors avatar
    User Avatar
    A 34 years year old female asked:
    2 years ago
    I don't use contraceptive.as I haven't been sexually active in close to a year.so what could have caused the bleeding ....because it's not coming out as normal menses however it's more than just a blood stain. could it be a reaction to the drugs I'm using? i also noticed than when i press my breast in a certain way close to my nipples, little fluid comes out.
    Dr. Olabisi A answered:
    2 years ago
    It may be due to the stress you are going through or some illness too may cause hormonal imbalances. This may also account for the nipple discharge you have. Have you breastfeed before, his may also be due to that.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app